# SDR SWAA2014041026996

- Difficulty date: March 24, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 56,650 hours, 45,122 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FORE FLAP UPPER SURFACE DELAMINATED.  REPAIRED FORE FLAP IAW SRM.
